Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

July 1, 2017Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 1, 2017, 5:52 PM EDT for Jefferson County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2017, 5:52 PM EDT (21:52 UTC)
Expired
Jul 1, 2017, 6:15 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

841 
WWUS82 KFFC 012152
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT SAT JUL 1 2017
 
GAZ076-012215-
Jefferson GA-
552 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 615 PM
EDT...

At 552 PM EDT...a strong thunderstorm was over Stapletons Crossroads,
or 9 miles northwest of Louisville...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. 

Some locations in the path of this storm include
Louisville, Wrens, Stapleton, Avera, Matthews, Stellaville, Grange
and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3307 8229 3296 8228 3304 8258 3312 8262
      3313 8261 3312 8258 3316 8257 3316 8258
      3318 8257 3323 8250 3321 8225
TIME...MOT...LOC 2152Z 283DEG 18KT 3313 8247 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 2:54 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 1, 2:54 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
254 PM EDT Sat Jul 1 2017

.SHORT TERM /Tonight through Sunday Night/...
Convection has initiated across north and central Georgia this
afternoon, and main concern continues to be potential for strong,
damaging storms and heavy rain, generally in northwest Georgia
through late evening.

Hi-Res models still showing MCV will tap into destabilized, tropical
air mass to promote storm development over the Tennessee Valley.
Clusters of these storms are expected to move into northwest Georgia
with the potential to produce very heavy rainfall and damaging
winds. Already seeing some of this development between Nashville and
Chattanooga, and have kept likely pops across northwest Georgia
region through the afternoon. SPC has portions of north Georgia
outlooked in a Slight Risk for severe storms. A Flash Flood Watch
remains in effect through 10 PM due to the current wet soil
conditions and the potential for storms to dump 1-2 inches of
rainfall in a short period. The 3-hr FFG values continue to range in
the 1.5-2 inch range for northwest Georgia, which could easily be
achieved with slow moving or training storms, particularly in this
tropical environment. PW on the morning sounding was 1.5 inches, but
expect PWs to increase and approach 2 inches by this evening. Have
continued with a slightly higher QPF than WPC's latest forecast for
the 18-00z and 00-06z period.

Broad upper trough axis remains over the eastern U.S. through the
short term, and with a moisture-rich atmosphere fueled by flow
around the surface high, expect slightly above normal diurnal precip
chances into early week. Temperatures will remain warm, with highs
in the upper 80s to low 90s. The combination of high relative
humidity and warm temperatures will produce heat index values of 100-
103 degrees in portions of central Georgia. Those out enjoying the
holiday weekend should stay hydrated and take breaks from the
outdoors in cool or shady spaces.

31

.LONG TERM /Monday through Saturday/...
Only tweaks to the long term based on the latest guidance.

The July 4th holiday will feature a rather moist summertime
airmass that will give potential for showers and thunderstorms...
most so in the afternoon and evening. High Temps will range
from the upper half of the 80s to the lower half of the 90s.
Heat indices will range about 90 to 100.

BDL

PREVIOUS DISCUSSION...
The long term begins with a broad upper trough over the eastern US
just north of the CWA while a ridge of high pressure remains to our
east. This keeps the CWA in on the periphery of both features. This
will change very little over the long term keeping a moisture rich
atmosphere over the CWA. A short wave will move into the upper
trough toward the end of the long term which will sharpen the trough
bringing the westerlies into the CWA pushing a cold front into the
CWA late in the week. Scattered showers and thunderstorms will
continue across the CWA each day through the long term mostly being
diurnally driven. There should be an increase in convection ahead of
the cold front at the end of the upcoming week.

17

&&

.AVIATION...
18Z Update...
MVFR to VFR cigs remain over the area, and just now starting to
see shower development over the area. Expect best -TSRA potential
to be 21-01z, and have generally gone VCSH with TEMPO -TSRA. Winds
should be west at 9kt or less through the period. Clearing skies
overnight could result in patchy fog, particularly over north
Georgia. PROB30 in again tomorrow from 19-23 for KATL.

//ATL Confidence...18Z Update...
Medium confidence on timing of TEMPO.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  91  72  89 /  40  30  30  40
Atlanta         72  89  73  87 /  40  40  30  40
Blairsville     66  84  65  82 /  60  40  30  50
Cartersville    71  89  70  88 /  50  40  30  40
Columbus        74  91  74  90 /  30  40  30  40
Gainesville     71  88  71  87 /  50  40  30  40
Macon           73  92  73  91 /  20  30  30  40
Rome            71  89  70  88 /  40  40  30  40
Peachtree City  71  89  71  88 /  40  40  30  40
Vidalia         75  94  76  92 /  20  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Murray...Walker...Whitfield.

&&

SHORT TERM...31
LONG TERM....BDL
AVIATION...31
Hazardous weather outlook, Jul 1, 12:50 PM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1250 PM EDT Sat Jul 1 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1250 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

...Isolated Severe Storms Possible across north Georgia...
...Flash Flooding Possible across extreme northwest Georgia...

Scattered to numerous showers and thunderstorms will develop
through today across much of north and central Georgia. As the
atmosphere destabilizes across northwest Georgia, a few storms
could reach severe limits with damaging winds being the main
threat. The area most likely to have severe storms is north of
a line from Cedartown to Gainesville until around mid evening.
Areas south of this line will be less likely to see severe storms.

Also...some of the storms across extreme northwest Georgia could
produce heavy rain. For more information see the latest Flash
Flood Watch statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There is a chance of thunderstorms each day, mainly during the
afternoon and evening hours. A few storms could be strong with
gusty winds as well as locally heavy rain which could cause
temporary flooding of poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather and flooding through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Jul 1, 5:44 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT SAT JUL 1 2017

GAZ006>009-011>016-019>023-030-033-012215-
Chattooga GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-Gilmer GA-
Hall GA-Polk GA-North Fulton GA-Union GA-Towns GA-Cherokee GA-
Gordon GA-Bartow GA-Pickens GA-Floyd GA-Fannin GA-
544 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...DAWSON...FORSYTH...
WHITE...LUMPKIN...SOUTHERN GILMER...NORTHERN HALL...NORTHERN POLK...
NORTH FULTON...UNION...WESTERN TOWNS...CHEROKEE...GORDON...BARTOW...
PICKENS...FLOYD AND SOUTHEASTERN FANNIN COUNTIES UNTIL 615 PM EDT...

At 544 PM EDT...a line of strong thunderstorms was along a line
extending from Track Rock to near Talking Rock to Summerville...and
moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Rome, Gainesville, Canton, Cartersville, Calhoun, Cumming, Dahlonega,
Summerville, Jasper, Cleveland, Dawsonville, Blairsville, Milton,
Woodstock, Holly Springs, Adairsville, Euharlee, Lula, Trion and
Emerson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3498 8386 3480 8368 3479 8368 3476 8363
      3473 8362 3472 8364 3469 8364 3465 8366
      3462 8364 3458 8364 3455 8362 3451 8367
      3443 8362 3413 8415 3405 8538 3458 8549
      3457 8448
TIME...MOT...LOC 2144Z 324DEG 23KT 3484 8387 3450 8446 3446 8536

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 1, 5:47 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT SAT JUL 1 2017

GAZ034-035-047-012215-
Walton GA-Barrow GA-Gwinnett GA-
547 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW AND
SOUTHEASTERN GWINNETT COUNTIES UNTIL 615 PM EDT...

At 546 PM EDT...a strong thunderstorm was over Harbin, or near
Lawrenceville...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Winder, Monroe, Loganville, Auburn, Dacula, Grayson, Statham, Bogart,
Bethlehem, Between, Carl, Fort Yargo State Park, Bold Springs,
Windsor, Harbin, Nicholasville, Campton, Russell and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3404 8360 3404 8357 3403 8356 3396 8354
      3391 8364 3389 8363 3388 8358 3387 8359
      3385 8358 3383 8354 3379 8354 3383 8395
      3401 8396 3405 8362
TIME...MOT...LOC 2146Z 268DEG 21KT 3393 8387

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 1, 5:47 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT SAT JUL 1 2017

GAZ025-012215-
Jackson GA-
547 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 615 PM
EDT...

At 547 PM EDT...a strong thunderstorm was near Jefferson...moving
east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jefferson, Commerce, Arcade, Nicholson, Pendergrass, Talmo, Bear
Creek Reservoir, Peach State Speedway and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3417 8338 3408 8337 3405 8339 3403 8337
      3404 8339 3403 8339 3399 8348 3400 8350
      3398 8351 3397 8354 3404 8357 3404 8360
      3405 8362 3405 8371 3406 8373 3417 8374
      3421 8342
TIME...MOT...LOC 2147Z 267DEG 16KT 3409 8366

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 1, 5:49 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT SAT JUL 1 2017

GAZ031-032-012215-
Cobb GA-Paulding GA-
549 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COBB AND EASTERN PAULDING
COUNTIES UNTIL 615 PM EDT...

At 549 PM EDT...a strong thunderstorm was over Dallas...moving east
at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Dallas, Kennesaw, Acworth, Powder Springs, Austell, Hiram,
Lithia Springs, Burnt Hickory Ridge, Lost Mountain Park, Kennesaw
State University, Jim R Miller Park, Cross Roads, Due West, New Hope
and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3404 8493 3405 8455 3378 8459 3378 8461
      3380 8462 3381 8471 3386 8496
TIME...MOT...LOC 2149Z 276DEG 18KT 3395 8487

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 1, 5:50 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT SAT JUL 1 2017

GAZ053-054-012215-
Fayette GA-Coweta GA-
550 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE AND NORTHEASTERN COWETA
COUNTIES UNTIL 615 PM EDT...

At 550 PM EDT...a strong thunderstorm was over Thomas Crossroads, or
7 miles east of Newnan...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Brooks, Sharpsburg, Turin, Woolsey, East Newnan, Starrs Mill, Inman,
Cannongate, Sandy Creek, Lake Horton, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3351 8475 3351 8462 3350 8461 3351 8461
      3350 8442 3349 8442 3348 8439 3345 8439
      3344 8440 3342 8440 3341 8439 3336 8440
      3334 8438 3332 8439 3329 8442 3326 8443
      3333 8478
TIME...MOT...LOC 2150Z 276DEG 18KT 3341 8468

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 1, 5:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT SAT JUL 1 2017

GAZ076-012215-
Jefferson GA-
552 PM EDT SAT JUL 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 615 PM
EDT...

At 552 PM EDT...a strong thunderstorm was over Stapletons Crossroads,
or 9 miles northwest of Louisville...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Louisville, Wrens, Stapleton, Avera, Matthews, Stellaville, Grange
and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3307 8229 3296 8228 3304 8258 3312 8262
      3313 8261 3312 8258 3316 8257 3316 8258
      3318 8257 3323 8250 3321 8225
TIME...MOT...LOC 2152Z 283DEG 18KT 3313 8247

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:55 AM EDTFlash Flood WatchFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield17 hr
Jul 1, 3:24 PM EDTSpecial Weather StatementFFCCherokee36 min
Jul 1, 3:28 PM EDTSpecial Weather StatementFFCDade32 min
Jul 1, 3:37 PM EDTSpecial Weather StatementFFCDouglas38 min
Jul 1, 3:48 PM EDTSpecial Weather StatementFFCFulton27 min
Jul 1, 3:50 PM EDTSpecial Weather StatementFFCCatoosa, Dade25 min
Jul 1, 3:59 PM EDTSpecial Weather StatementFFCCarroll31 min
Jul 1, 4:11 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Murray, Whitfield34 min
Jul 1, 4:16 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 1, 4:34 PM EDTSpecial Weather StatementFFCFulton26 min
Jul 1, 4:38 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Murray, Union, Walker and 1 more37 min
Jul 1, 4:42 PM EDTSpecial Weather StatementFFCDouglas33 min
Jul 1, 4:44 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 1, 4:52 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 1, 4:53 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
Jul 1, 4:55 PM EDTSpecial Weather StatementFFCGwinnett35 min
Jul 1, 4:58 PM EDTSpecial Weather StatementFFCCarroll32 min
Jul 1, 5:09 PM EDTSpecial Weather StatementFFCChattooga, Fannin, Gilmer, Gordon, Murray, Towns and 1 more36 min
Jul 1, 5:12 PM EDTSpecial Weather StatementFFCCobb33 min
Jul 1, 5:14 PM EDTSpecial Weather StatementFFCPaulding31 min
Jul 1, 5:21 PM EDTSpecial Weather StatementFFCCoweta, Fayette24 min
Jul 1, 5:27 PM EDTSevere Thunderstorm WarningFFCGwinnett18 min
Jul 1, 5:44 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Forsyth and 5 more31 min
Jul 1, 5:47 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 1, 5:49 PM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Jul 1, 5:50 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Jul 1, 6:15 PM EDTSpecial Weather StatementFFCClarke, Madison30 min
Jul 1, 6:16 PM EDTSpecial Weather StatementFFCForsyth29 min
Jul 1, 6:26 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 1, 6:27 PM EDTSpecial Weather StatementFFCBarrow33 min
Jul 1, 6:28 PM EDTSpecial Weather StatementFFCJefferson32 min
Jul 1, 6:40 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe16 min
Jul 1, 6:46 PM EDTSpecial Weather StatementFFCBartow29 min
Jul 1, 6:59 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe31 min
Jul 1, 7:17 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 1, 7:28 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 1, 7:53 PM EDTSpecial Weather StatementFFCMorgan37 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.